Top 10 Aleve Travel Size – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

Sachet Dispenser, Aleve Pain Relief Caplets, 60 Count 60 Sachets

#ad
Aleve #ad - Effective pain reliever: temporarily reduces fever and relieves minor pain of arthritis, backache, toothache, muscular aches, menstrual cramps, headache and the common cold. Easy to take: aleve naproxen Sodium caplets come in small, oval caplets that are easy to swallow. Doctor recommended: aleve pain Relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain. Long lasting relief: each Aleve tablet has the strength to last up to 12 hours. Fever reducer: this pain medicine for adults and children ages 12 and up also temporarily reduces fever.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.88 Inches
Length5.13 Inches
Width3.31 Inches
Part Number025866593763
Model025866593763

2. Aleve

#ad

Blue/White Pack of 50, Aleve MP48850 Pain Relief Tablet, Standard

#ad
Aleve #ad - These tablets come in boxes of 50 . Naproxen sodium 220Mg. Provides long-lasting relief from headaches, muscle aches and arthritis.
BrandAleve #ad
ManufacturerAleve #ad
Height0.1 Inches
Length5 Inches
Weight0.01 Pounds
Width4 Inches
Part NumberMP48850
ModelMP48850

3. Aleve

#ad

10 Count, Aleve Tablets with Naproxen Sodium 220mg NSAID Pain RelieverFever Reducer

#ad
Aleve #ad - Treats minor back and body aches, headaches, arthritis. Contains naproxen sodium as the active ingredient. 12-hour relief in just 1 tablet.
BrandAleve #ad
ManufacturerALEVE #ad
Height5 Inches
Length0.81 Inches
Weight0.04 Pounds
Width3.63 Inches
Part Number27647
Model81849331

4. Aleve

#ad

Travel Size, Pain Reliever/Fever Reducer, Naproxen Sodium 220 mg NSAID, 10 Count, Aleve Tablets

#ad
Aleve #ad - Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours. **. Data on file. Only aleve works at the site of pain all day with just Two Pills.

Aleve is proven better* and Lasts Longer** on Pain than Tylenol. For 25 years, minor arthritis and other joint pain, muscular aches, aleve has provided temporary relief of minor aches and pains due to backaches, menstrual pain, toothaches, headaches, and the common cold. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver continuous pain relief at the site of pain. Also temporarily reduces fever. Based on minimum labeled dosing.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad

5. Bayer

#ad

48 Count, Bayer Aleve Individual Sealed 1 Caplet in a Packet

#ad
Bayer #ad - For the temporary relief of minor aches and pains. Box of 48 Packets. Aleve individual Sealed 1 Caplet in a Packet.
BrandBayer #ad
ManufacturerEverready First Aid #ad
Height3.3 Inches
Length6 Inches
Weight0.1 Pounds
Width5.2 Inches
Part NumberZY-ghm-20201223-71

6. Aleve

#ad

220mg NSAID Pain Reliever/Fever Reducer, 40 Count, Aleve Soft Grip Arthritis Cap Gelcaps with Naproxen Sodium

#ad
Aleve #ad - Just 1 gelcap can manage pain for up to 12 hours. The aleve soft grip arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation. 40 gelcaps. Please read all label information on delivery. The soft grip Arthritis Cap is child resistant. Contains naproxen Sodium 220mg. Strength to last 12 Hours. Soft grip Arthritis Cap.
BrandAleve #ad
ManufacturerBayer #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number217395
Model217395

7. Aleve

#ad

Aleve Individual Sealed 1 Caplet in a Packet Box of 48 Packets

#ad
Aleve #ad - 2 pills for All Day Relief. Strength to last 12 hours. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. 48 count. For the temporary relief of minor aches and pains.
BrandAleve #ad
ManufacturerAleve #ad
Part NumberALEBOX48
ModelALEBOX48

8. Aleve

#ad

50Count, Aleve Arthritis Caplets

#ad
Aleve #ad - Strength to last 12 hours. Aleve arthritis caplets contain 220 mg naproxen sodium. 50 caplets. Easy open arthritis cap.
BrandAleve #ad
ManufacturerAleve #ad
Height3.56 Inches
Length2.06 Inches
Width2.41 Inches
Part Number326000000000
Model326000000000

9. Advil

#ad

On the Go Fast Pain Relief, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 100 Count 50 Packets of 2 Capsules

#ad
Advil #ad - Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.

Fast absorption, back pain, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, joint pain and arthritis pain relief.11 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years.

Easy on-the-go packet: perfect for travel, handbags, medical and college survival kits, wallets, wedding gift bags, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

10. Hospitality Mints

#ad

Pack of 1 Box 90 gel packs, Wash Ups Hand Sanitizer Individual Gel Packs

#ad
Hospitality Mints #ad - Similar in size to a mustard or ketchup pack, they can easily be added to any utensils combo. Wash ups gel packs are perfect for restaurants, backpacks, hotels, and food service.

Wash ups gel packs are made in the USA. Individually packaged, single use, easy to carry gel packs that go where you go provide peace of mind. They also fit great in purses, and lunch bags for easy accessibility. Keep your hands feeling clean with our non-sticky, unscented formula that utilizes aloe vera and glycerin. Wash ups single use 3 ml gel packs, in 90ct cartons, kill 99. 99% of many common harmful bacteria and help you stay safe and clean when hand washing is unavailable.
BrandHospitality Mints #ad
ManufacturerMount Franklin Foods #ad
Height6.25 Inches
Length4.5 Inches
Weight0.63 Pounds
Width2.5 Inches
Part NumberHS0490